# SDR QXEA200603100

- Difficulty date: November 20, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 12,773 hours, 9,292 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Hinge
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - REPAIR OR REPLACE LEFT OUTBOARD MFS HINGE.  REPAIRED IAW CRJ MM 27-54-20, 57-73-27.
